# SDR WRXR20241203006

- Difficulty date: December 3, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Part number: SH370324294S
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MODERATE CORROSION AT RH STRINGER 23 AND FWD OF FS333.00. REMOVED AND INSTALLED NEW JOINT SPLICE SH670-32429-4S ON STRG 23R FS. 333 IAW CRJ 700 SRM 51-42-06-001-001-A01, IAW CRJ 700 SRM 51-23-00-001-001-A01 AND IAW CRJ 700 SRM 51-21-16-001-001-A01.
